# SDR SIMA20220902011

- Difficulty date: September 2, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17028394001
- Condition: Corroded
- Location: Fr 59-73
- Component: Seat Track - Af
- Component part number: 17028394001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 CORROSION ON RH CENTER SEAT TRACK BETWEEN FRAMES 59-73 ((LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-COMPLETED REMOVAL AND INSTALLATION OF SERVICEABLE RH CENTER SEAT TRACK SECTION BETWEEN FR 59-74 IAW EMB 175 SRM 51-40-08, EMB 175 SRM 51-21-01
